# SDR TSAA0632114

- Difficulty date: December 4, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 62,381 hours, 53,042 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 9959 ITO-HNL AFTER TAKEOFF, WHEN CREW ATTEMPTED TO MOVE THE LANDING GEAR HANDLE TO THE UP POSITION, THE HANDLE WOULD NOT MOVE.  CREW FOLLOWED QRH PROCEDURES, DEPRESSED THE BYPASS TRIGGER AND MOVED THE HANDLE TO THE UP POSITION.  CREW CONTINUED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE LANDING GEAR AIR/GROUND SENSOR AND COMPLETED ALL OPERATIONAL CHECKS PER AMM 32-09-200.  AIRCRAFT HAD A RIGHT HAND MAIN LANDING GEAR RETRACTION TEST COMPLETED PER AMM 32-32-00 AND WAS RETURNED TO SERVICE.
